Solpa Cold & Flu Capsules 500mg / 100mg / 6.1mg - 16 Pack


Price:
Sale price€8.50 EUR

Checkout safely using your preferred payment method

Description

Solpa Cold & Flu Multi-Relief Capsules Paracetamol 500mg, Guaifenesin 100mg, Phenylephrine hydrochloride 6.1 mg.

Solpa Cold & Flu Multi-Relief Capsules contains the following active substances: • paracetamol which is a pain reliever (analgesic) and helps reduce your temperature when you have a fever • guaifenesin which is an expectorant to help loosen phlegm • phenylephrine which is a decongestant to reduce swelling in the passages of the nose to help you breathe more easily. These capsules are used for the relief of the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness (high temperature). They can also loosen stubborn mucus (phlegm) and provide relief from chesty coughs.

You may also like

Recently viewed

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)